# SDR DALA2023070305303

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 62,107 hours, 44,153 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER PAN HAS CORROSION IN SEVERAL LOCATIONS. MARKED. SUMMARY SEE NRC 001-0270:5300-2016/003 00024: EDGED SEALED AFT CARGO DOOR LOWER PAN REF REPAIRED CARGO DOOR FRAME LOWER PAN REF B717-200 SRM 53-20-15-2R REPAIR 7 AFT CARGO LOWER JAMB PAN CORROSION SPLICE REPAIR AND REAPPLIED CARGO COMPARTMENT DOOR LOWER JAMB CORRSION PROTECTION REF B717-200 SRM 53-00-15-2R REPAIR 1. (LP #2844392)
